# SDR CA140829004

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 38,118 hours
- Engine: Ge CFM567B24
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: BACC63CS16G24P7
- Condition: Shorted
- Part time: 36,978 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED THAT ON TAXI NR 2 ENGINE COWL ANT-ICE LIGHT CAME ON, ACCOMPANIED BY A BUZZING NOISE AND AN ELECTRICAL SMELL, SUBSEQUENTLY THE COWL ANT-ICE BULBS BURNT OUT. DURING TROUBLESHOOTING MAINTENANCE FOUND THE NR 2 ENGINE LT IGNITION CB OUT. INVESTIGATION FOUND PINS SHORTED IN CONNECTOR D8156J AND P IN PARTICULAR PINS 23 AND 24. THE CONNECTOR WAS REPLACED WIRING AND SYSTEMS TEST CARRIED OUT SERVICEABLE.
